# SDR EE4Y2023031017367

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N313NV
- Make and model: Airbus A319-111
- Aircraft serial: 2300
- Aircraft time: 47,949 hours, 32,577 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Door Sill
- Part number: UNKNOW
- Part serial: UNKNOW
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURE INSPECTION WE FOUND AT REAR FUSELAGE PASSENGER/CREW DOORE RH CUTOUT LOWER AREA FROM FR66 TO FR68 SILL AND SOLID RIVETS WITH CORROSION. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR AT RH PASSENGER/CREW DOOR SILL WEB AREA BETWEEN 230MM FWD OF FR68 AND FR68-Y1600 AND BETWEEN 120MM FWD FR66 AND 240MM AFT OF FR66-Y1600 PER A319 SRM TASK 53-41-14-300-001 FIG.001 DTAIL H REPAIR PRINCIPLE 5 SHEET 3 AND DETAIL U REPAIR PRINCIPLE 11 SHEET 7 REV. 138. SEE COOPESA WORK ORDER A1K303, ITEM 2-12.
